# SDR IPXA12M76002

- Difficulty date: October 5, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7045503
- Condition: Corroded
- Location: Bs 1239-1251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 19R FITTING BETWEEN STA 1239-1251 HAS INTERGRANULAR CORROSION.  REPAIRED LONGERON 19R BETWEEN STA 1239-1251, REF STASA, EA 011-5310-01- A4322 I/R, EO MD11-5310-48868-A AND FAA FORM 8110-3 DATED OCT. 15, 2012.
